Sign in
Download Opera News App

News Entertainment

 

Gossip Celebrity

 

Contraceptives Ruined My Life—Miss W

In an exclusive interview with The Lynn Ngugi Show, Miss W, which is not her real name because of personal reasons, narrated how the depo contraceptives that she was using made it difficult for her to get pregnant.

"I have suffered because of family planning, and it ruined my life after I got advice from someone who said that I needed to protect myself to avoid pregnancy after I got my first boyfriend." She said.

When Miss W was 21 and got her first boyfriend, the doctor advised her to take the depo contraceptive. This type of contraceptive is an injection taken for 3 months to delay the fertility period.

Suddenly, Miss W stopped getting her monthly period. She could go back to the doctor, and the medic gave her the hope not to worry since her periods would come back.

Miss W says that for the past 15 years she has not been receiving her periods. a condition that has made it impossible for her to get pregnant.

"I have not seen my periods for 15 years. "I didn't have any cramps until 4 months, when I received my cramps, but nothing came out." She said.

Miss W has been married for 10 years. According to her, the husband is so understanding and hopes es that one day God will bless them with children.

According to our sources, the depo-contraceptive was banned in 1978 in the United States. The government should protect our ladies from harmful contraceptives and medications in general.

What are your views about contraceptives, safe days, and withdrawals?

Which option can you recommend and why?

Thank you so much for reading.

Source:https://youtu.be/bx7PiTftLs4

Content created and supplied by: Ochibz (via Opera News )

The Lynn Ngugi Show

COMMENTS

Load app to read more comments